# SDR SWAA2025012890115

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 53,908 hours, 34,892 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD MAIN FLAP DELAMINATED AT TRAILING EDGE DELAMINATION IS 22.5 LENGTH 9.5 WIDTH 3.5 INCHES FROM OUTBOARD EDGE OF LH INBOARD MAIN FLAP<[01] COMPLIED WITH EA 25-157-00209. REINSPECT DUE EVERYDAY 8 DAYS WITH PERMANENT REPAIR DUE WITHIN 131 DAYS. REF FAULT TTG8Q00YD6P9 FOR ENGINEERING AUTHORIZATION DETAILS.
